# SDR DALA2019070504109

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3773 CRACK SUPPORT ANGLE AT BS 540 BL 0 AND LBL 24.82 AT PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE AT BS 540 BL 0 AND LBL 24.82 AT PASSENGER CABIN (1 E/A) ASPER SRM 51-10-02 51-40-02 (1153945).
